`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Asymptotic behaviour of the solutions to a virus dynamics model with diffusion
Page number are going to be assigned later 2017

doi:10.3934/dcdsb.2017206      Abstract        References        Full text (679.5K)      

Toru Sasaki - Graduate School of Environmental and Life Science, Okayama University, Okayama, 700-8530, Japan (email)
Takashi Suzuki - Graduate School of Engineering Science, Osaka University, Osaka, 560-8531, Japan (email)

1 S. Bonhoeffer, R. M. May, G. M. Shaw and M. A. Nowak, Virus dynamics and drug therapy, Proc. Natl. Acad. Sci. USA, 94 (1997), 6971-6976.
2 J. A. Carrillo, A. Jüngel, P. A. Markowich, G. Toscani and A. Unterriter, Entropy dissipation methods for degenerate parabolic problems and generalized Sobolev inequalities, Monatsh. Math., 133 (2001), 1-82.       
3 C. L. Evans, Partial Differential Equations, American Mathematical Society, Providence, 1998.       
4 D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, $2^{nd}$ edition, Springer-Verlag, New York, 1983.       
5 D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, Springer-Verlag, New York, 1981.
6 A. Korobeinikov, Global properties of basic virus dynamics models, Bull. Math. Biol., 66 (2004), 879-883.       
7 E. Latos, T. Suzuki and Y. Yamada, Transient and asymptotic dynamics of a prey-predator system with diffusion, Math. Methods Appl. Sci., 35 (2012), 1101-1109.       
8 M. A. Nowak and C. R. M. Bangham, Population dynamics of immune responses to persistent viruses, Science, 272 (1996), 74-79.
9 J. Prüss, R. Zacher and R. Schnaubelt, Global asymptotic stability of equilibria in models for virus dynamics, Math. Model. Nat. Phenom., 3 (2008), 126-142.       
10 F. Rothe, Global Solutions of Reaction-Diffusion Systems, Lecture Notes in Mathematics, Springer-Verlag, New York, 1984.       
11 G. D. Smith, Numerical Solution of Partial Differential Equations-Finite Difference Methods, $3^{rd}$ edition, Oxford University press, Oxford, 1985.       
12 J. Smoller, Shock Waves and Reaction-Diffusion Equations, $2^{nd}$ edition, Springer-Verlag, New York, 1994.       
13 H. Tanabe, Equations of Evolution, Pitman, London, 1979.       
14 J. Wang, J. Yang and T. Kuniya, Dynamics of a PDE viral infection model incorporating cell-to-cell transmission, J. Math. Anal. Appl., 444 (2016), 1542-1564.
15 A. Yagi, Abstract Parabolic Evolution Equations and Their Applications, Springer-Verlag, New York, 2010.       

Go to top